RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2011, Number 3(13), Pages 80–84 (Mi pdm336)  

This article is cited in 2 scientific papers (total in 2 papers)

Applied Graph Theory

Computational complexity of the problem of approximation by graphs with connected components of bounded size

V. P. Il'ev, A. A. Navrocka

Omsk State University, Omsk, Russia

Abstract: New versions of the graph approximation problem with the bounded size of connected components in approximating graphs are proposed. It is shown that if the cardinality of each component in the approximating graphs is less or equal to the given integer $p \geqslant 3$ then the graph approximation problem is $NP$-hard, whereas in the case of $p=2$ the problem is solvable in a polynomial time.

Keywords: graph approximation, polynomial-time problem, $NP$-hard problem.

Full text: PDF file (562 kB)
References: PDF file   HTML file
UDC: 519.1

Citation: V. P. Il'ev, A. A. Navrocka, “Computational complexity of the problem of approximation by graphs with connected components of bounded size”, Prikl. Diskr. Mat., 2011, no. 3(13), 80–84

Citation in format AMSBIB
\Bibitem{IleNav11}
\by V.~P.~Il'ev, A.~A.~Navrocka
\paper Computational complexity of the problem of approximation by graphs with connected components of bounded size
\jour Prikl. Diskr. Mat.
\yr 2011
\issue 3(13)
\pages 80--84
\mathnet{http://mi.mathnet.ru/pdm336}


Linking options:
  • http://mi.mathnet.ru/eng/pdm336
  • http://mi.mathnet.ru/eng/pdm/y2011/i3/p80

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Il'ev, S. D. Il'eva, A. A. Navrotskaya, “Graph clustering with a constraint on cluster sizes”, J. Appl. Industr. Math., 10:3 (2016), 341–348  mathnet  crossref  crossref  mathscinet  elib
    2. A. V. Ilev, V. P. Ilev, “Ob odnoi zadache klasterizatsii grafa s chastichnym obucheniem”, PDM, 2018, no. 42, 66–75  mathnet  crossref
  • Прикладная дискретная математика
    Number of views:
    This page:185
    Full text:66
    References:18
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020